# SDR AALA20141231002

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 57,034 hours, 7,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202365001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CTR CLOSET EMER LIGHT LENS COVER FOUND CRACKED.  REPLACED L1 DOOR CTR CLOSET EMER LIGHT.  TESTED OK IAW AMM 33-51-05.
